Local in time existence for the complete Maxwell equations with monotone characteristic in a bounded domain

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

The complete system of the quasi- linear Maxwell equations with monotone characteristic in a bounded domain is studied. Following Kato's theory in [14] for quasilinear hyperbolic systems, existence and uniqueness of a local regular solution is established.

Original languageEnglish
Pages (from-to)233-254
Number of pages22
JournalAnnali di Matematica Pura ed Applicata
Volume131
Issue number1
DOIs
Publication statusPublished - Dec 1 1982

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Local in time existence for the complete Maxwell equations with monotone characteristic in a bounded domain'. Together they form a unique fingerprint.

  • Cite this